| Model Number |
35111 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
Low Oxygen Saturation (2477)
| Date of Event |
03/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Avanos medical inc.Received a single report that referenced three incidences, which were associated with two separate devices, involving two different patients.This is the first of three reports.See 3011270181-2023-00096 for second event.See 3011270181-2023-00097 for third event.It was reported, endotracheal tube (ett) microcuff with blue top disconnected from ventilator.The blue cap came out of ett.Bedside nurse was on break.Patient desaturated to 82%.Blue top reinserted into ett and reconnected to ventilator.Suction support given and oxygen saturations recovered¿.
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.A root cause could not be determined.All information reasonably known as of 13 jun 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Additional Manufacturer Narrative
All information reasonably known as of 17 aug 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.